# SDR EIA990014

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Part time: 53,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CLASS III REPAIR OF FUSELAGE SKIN AT BS 360 BETWEEN STRINGER 23L AND 24L, TRACKED BY COI NR 001, NRC NR 0001.  ACCOMPLISHED PERMENANT REPAIR PER ECRA 915-53-034-2 REV A AND SRM 53-04 FIG 12B.  (M)
